# SDR AALA201808176003

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 986-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT LEFT GALLEY SHEAR WEB, BETWEEN BS 996 TO 986.5, BETWEEN LBL 30 TO LBL 55.  REPLACED THE SHEAR WEB IAW 51-00-05-1 AND PRINT 147A5700.
